Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cohomology operations on $ p$-fold sums


Author: Emery Thomas
Journal: Proc. Amer. Math. Soc. 33 (1972), 551-553
MSC: Primary 55.34
DOI: https://doi.org/10.1090/S0002-9939-1972-0290356-8
MathSciNet review: 0290356
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is given for evaluating higher order cohomology operations on integral classes that are p-fold multiples, p a prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0290356-8
Keywords: Cohomology operation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society